Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 6, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 10, 2010, 11:47 PM CST for Lincoln County, Pike County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2010, 11:47 PM CST (05:47 UTC)
- Expired
- Mar 11, 2010, 12:15 AM CST
- In force
- 28 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Lincoln County, MO, Pike County, MO
The radar
The St Louis radar (KLSX), 63 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 7:48 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS53 KLSX 110547
SVRLSX
MOC113-163-110615-
/O.NEW.KLSX.SV.W.0006.100311T0547Z-100311T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
PIKE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1215 AM CST
* AT 1144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CURRYVILLE TO 8 MILES SOUTHEAST OF NEW HARTFORD TO
WARRENTON...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...TROY...LOUISIANA...ELSBERRY...DAVIS...EOLIA...ST.
CLEMENT...CAVE...SILEX...CYRENE...EDGEWOOD...WHITESIDE...NEW
HOPE...PAYNESVILLE AND ANNADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR SOUTHWESTERN ILLINOIS AND EASTERN MISSOURI.
LAT...LON 3954 9114 3936 9094 3929 9080 3905 9074
3887 9109 3890 9112 3893 9112 3893 9115
3898 9118 3906 9127 3914 9126 3915 9132
3938 9146
TIME...MOT...LOC 0547Z 226DEG 42KT 3934 9128 3912 9119
3890 9109
WIND...HAIL 60MPH <.50IN
$$
GLASS2 follow-up statements
706
WWUS53 KLSX 110608
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CST THU MAR 11 2010
MOC113-163-110615-
/O.CON.KLSX.SV.W.0006.000000T0000Z-100311T0615Z/
LINCOLN MO-PIKE MO-
1208 AM CST THU MAR 11 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN
COUNTY IN EAST CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST
MISSOURI UNTIL 1215 AM CST...
AT 1206 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF FRANKFORD TO EOLIA TO DAVIS...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LOUISIANA...ELSBERRY...EOLIA...EDGEWOOD...WHITESIDE...NEW HOPE...
PAYNESVILLE AND ANNADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3936 9094 3929 9080 3905 9074 3892 9107
3921 9118 3942 9132 3954 9114
TIME...MOT...LOC 0608Z 226DEG 42KT 3947 9120 3925 9108
3906 9100
WIND...HAIL 60MPH <.50IN
$$
TRUETT652
WWUS53 KLSX 110616
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 AM CST THU MAR 11 2010
MOC113-163-110626-
/O.EXP.KLSX.SV.W.0006.000000T0000Z-100311T0615Z/
LINCOLN MO-PIKE MO-
1216 AM CST THU MAR 11 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IN EAST
CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3936 9094 3929 9080 3905 9074 3892 9107
3921 9118 3942 9132 3954 9114
TIME...MOT...LOC 0608Z 226DEG 42KT 3946 9119 3924 9107
3905 9099
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 11:42 PM CST, 5 minutes earlier.
Area forecast discussion, Mar 10, 11:42 PM CST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1142 PM CST WED MAR 10 2010 .DISCUSSION... /323 PM CST WED MAR 10 2010/ MAIN FORECAST FOCUS WILL BE ON PRECIP CHANCES FOR TONIGHT THRU FRI AS WELL AS SEVERE POTENTIAL TONIGHT INTO TOMORROW. MOISTURE RETURN HAS STRUGGLED ACROSS MUCH OF MO BUT BETTER ACROSS SERN MO AND SRN IL WHERE OZARKS HAVE NOT INHIBITED RETURN FLOW. LOCAL WRF DEPICTS THESE DEWPOINTS RATHER WELL AND KEEPS BETTER MOISTURE ACROSS THE SRN AND SERN PORTIONS OF THE CWA. MOISTURE WILL BE THE MAIN LIMITING FACTOR FOR SEVERE POTENTIAL TONIGHT. EXPECT SHRA/TSRA TO EXPAND IN COVERAGE THIS EVE ACROSS WRN MO AND INTO KS/OK REGION. THESE TSRA SHUD WEAKEN SOMEWHAT AS THEY MOVE INTO CNTL PORTIONS OF MO DUE TO LOSS OF DAYTIME HEATING. CANNOT RULE OUT THE POTENTIAL OF HAIL TONIGHT GIVEN STEEP LAPSE RATES. LOCAL WRF PROGS WEAK SBCAPE ACROSS SRN PORTIONS OF THE CWA. THIS ALONG WITH AMPLE SHEAR WILL BE CAPABLE OF SUSTAINING STRONG UPDRAFTS. GIVEN THE SHEAR VECTOR...EXPECT MAINLY LINE CONVECTION WITH EMBEDDED BOWS. BEST CHANCES FOR STRONG TO SEVERE WILL BE FROM 09Z TONIGHT THRU SUNRISE. EXPECT SHRA/TSRA TO CONTINUE TO MOVE EWD TOMORROW AND SHUD BE OUT OF THE CWA BY NOON. CONVECTION UNDER THE UPPER LOW WILL BE POSSIBLE AGAIN TOMORROW AFTERNOON AND THRU SAT. A CHANCE OF TS REMAINS UNDER THIS UPPER LOW...BUT SHRA WILL BE THE MAIN SHOW. EXPECT TEMPS TO REACH 60S ACROSS MUCH OF THE AREA THURS. WINDS WILL GUST TO THE 25 KT RANGE BEHIND THE DRY LINE. TEMPS WILL DROP INTO FRI AS THE ACTUAL CDFNT MOVES INTO THE REGION. HAVE TRENDED NEAR MOS FOR THE REMAINDER OF THE WEEK. MODELS PROG THIS LOW FINALLY MOVING OUT OF THE REGION SUN OR INTO MON. WITH CYCLONIC FLOW INTO SUN...SOME SHRA WILL STILL BE POSSIBLE BUT HAVE KEPT DRY FOR NOW. HAVE TEMPS SLOWLY MODERATING FOR THE EXTD. TILLY && .AVIATION... /1116 PM CST WED MAR 10 2010/ ONGOING CONVECTION ACROSS THE AREA WILL CONTINUE TO PUSH NE THROUGH THE NIGHT. THE PRECIP WILL BE OUT OF KCOU BY 6Z. PRECIP SHOULD BE THROUGH ALL THE TAF SITES BY 10Z. EXPECT MVFR CIGS/VSBYS IN THE GENERAL PRECIP...BUT IFR VSBYS AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL. THE AREA WILL BE IN THE DRY SLOT FOR AT LEAST THE MORNING HOURS...SO EXPECT CIGS TO SCATTER OUT AND GUSTY SW WINDS TO DEVELOP. THERE WILL BE SOME WRAP AROUND CLOUD COVER THAT WILL IMPACT KCOU AND KUIN. NOT SURE HOW FAR EAST THE LOWER CLOUDS WILL MAKE IT DURING THIS PERIOD. SPECIFICS FOR KSTL... PRECIP/CONVECTION WILL CLEAR OUT BY 10Z. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND IFR VSBYS. THE STRONGEST STORMS WILL BE ABLE TO PRODUCE HAIL...WILL MONITOR OVER THE NEXT SEVERAL HOURS. GUSTY SW WINDS DEVELOP THURSDAY MORNING AS THE DRY SLOT MOVES THROUGH THE AREA. NOT SURE IF LOW CLOUDS UNDER STACKED LOW PRESSURE SYSTEM WILL MAKE IT INTO THE STL METRO AREA TOWARDS THE END OF THE PERIOD. TRIED TO INDICATE THE POSSIBILITY OF A LOWER CLOUD DECK WITH FALLING SCATTERED LAYERS THURSDAY PM HOURS. THE CLOUDS WILL CERTAINLY IMPACT THE AREA PRIOR TO FRIDAY MORNING. MILLER && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 10, 8:11 PM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 811 PM CST WED MAR 10 2010 ILZ064-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085-099- 111200- BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- ST. CLAIR IL-MONROE IL-OSAGE MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- 811 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. ...TORNADO WATCH 27 IN EFFECT UNTIL 2 AM CST THURSDAY... .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-FAYETTE IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO- COLE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- 811 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AND MAY PRODUCE SMALL HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Mar 10, 9:00 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 1 S HIGH POINT 38.47N 92.58W
03/10/2010 E0.25 INCH MONITEAU MO LAW ENFORCEMENT
&&
JPLocal storm report, Mar 10, 10:43 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 8 S FULTON 38.74N 91.95W
03/10/2010 E0.88 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 10:44 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 5 S FULTON 38.78N 91.95W
03/10/2010 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 10:45 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM HAIL FULTON 38.85N 91.95W
03/10/2010 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 11:07 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST WILLIAMSBURG 38.92N 91.70W
03/10/2010 M69 MPH CALLAWAY MO MESONET
MEASURED FROM THE MISSOURI AG WEATHER SITE
&&
BRITTLocal storm report, Mar 10, 11:39 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST WELLSVILLE 39.07N 91.57W
03/10/2010 E50 MPH MONTGOMERY MO EMERGENCY MNGR
POWER OUTAGE REPORTED IN WELLSVILLE
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 10:21 PM CST | Tornado Warning | LSX | Callaway, Cole, Osage | 24 min |
| Mar 10, 10:44 PM CST | Tornado Warning | LSX | Audrain, Callaway, Montgomery | 46 min |
| Mar 10, 10:47 PM CST | Severe Thunderstorm Warning | LSX | Madison | 28 min |
| Mar 10, 10:57 PM CST | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 33 min |
| Mar 10, 11:09 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 36 min |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Callaway, Osage | 8 days |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 31 days |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 8 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Lewis | 35 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 35 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 20 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Ralls | 36 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Pike | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Pike | 39 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Lincoln | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Saint Charles | 39 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Saint Charles | 33 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.